# SDR AALA202204082199

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 35,680 hours, 14,589 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32149721
- Part serial: 2572
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB CABIN TEMPERATURE UNCONTROLLABLE. SHORTLY AFTERWORD RECEIVED RIGHT WING BODY OVERHEAT. FLIGHT DIVERTED TO CLT LANDING SAFELY. REPLACED TRIM AIR PRESSURE REGULATING AND SHUT OFF VALVE PER AMM 21-62-01-000-801 AND 21-62-01-400-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
